MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID

BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID
Model Number 26665
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stent was bent.A carotid wallstent was selected for use in a coronary artery stenting procedure.During the procedure, after the stent passed the lesion, the stent was not able to deploy.The stent tip was found to be bent and was then removed.The procedure was successfully completed with a different device.There were no patient complications and the patient is fine.
 
Event or Problem Description
It was reported the stent was bent.A carotid wallstent was selected for use in a coronary artery stenting procedure.During the procedure, after the stent passed the lesion, the stent was not able deploy.The stent tip was found to be bent and was removed.The procedure was successfully completed with a different device.There were no patient complications and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a carotid device was returned for analysis.A visual and tactile examination identified that the tip of the device was bent.The device was returned with the stent fully mounted in the correct location on the device.The investigator deployed the stent without any issue.Damage was noted on the distal end of the stent.

Brand Name
CAROTID WALLSTENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13019237
Report Number2134265-2021-15901
Device Sequence Number12006114
Product Code NIM
UDI-Device Identifier08714729781103
UDI-Public08714729781103
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P050019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2024
Device Model Number26665
Device Catalogue Number26665
Device Lot Number0027324727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale